# SDR DALA2019022001076

- Difficulty date: February 20, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 72,869 hours, 53,779 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CA AFT LAV ALARM ACTIVATED SHORTLY AFTER TAKEOFF. ALARM WAS INTERMITTENT AND THEN STOPPED ON ITS OWN. FOUND AFT LEFT LAV SMOKE DETECTOR AT FAULT. R&R SAME REF AMM 26-13 OPS CHECK OK. A/C OK FOR SVC.
